
ASPIRINA CAFEÍNA

ASPIRINA CAFEÍNA
OVERVIEW
For over 125 years, Bayer® Aspirin has been a leading aspirin brand in proven pain relief. Aspirina Cafeína is a powerful dual-ingredient pain reliever with 500 mg of active ingredient aspirin (NSAID)* for the targeted relief of headaches, backache, muscle pain and minor arthritis pain, when taken as directed.
Each caplet:
- Has a dual-ingredient formula containing 500 mg aspirin and 32.5 mg of caffeine
- Provides fast and effective relief of headaches, backache, muscle pain and minor arthritis pain, when taken as directed.
- Is coated to make it easy to swallow
- For adults and children over 12: Take 2 caplets every 6 hours with a full glass of water, not exceeding 8 caplets in a 24-hour period
INGREDIENTS
Active ingredients (in each caplet):
Aspirin 500 mg (NSAID)* (Pain reliever)
Caffeine 32.5 mg (Pain reliever aid)
*non-steroidal anti-inflammatory drug